# SDR 99ZZZX4517

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Condition: Misinstalled
- Location: Connecting Rod
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL CONNECTING ROD BUSHINGS FOUND CRACKED.  FOUND BUSHINGS INSTALLED AT 90 DEGREE ANGLE VICE 45 DEGREE ANGLE PER SERVICE INSTRUCTION.  THIS WAS AN ICELANDIC AIRCRAFT.  HOWEVER, THE ENGINES WERE OVERHAULED BY LYCOMING.
